Skip to main content
×
×
Home
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 109
  • Cited by
    This chapter has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Qian, Linyi Wang, Wei Wang, Ning and Wang, Shuai 2018. Pricing and hedging equity-indexed annuities via local risk-minimization. Communications in Statistics - Theory and Methods, p. 1.

    Arai, Takuji Imai, Yuto and Nakashima, Ryo 2018. Advances in Mathematical Economics. Vol. 22, Issue. , p. 1.

    Das, Milan Kumar Goswami, Anindya and Patankar, Tanmay S. 2018. Pricing derivatives in a regime switching market with time inhomogenous volatility. Stochastic Analysis and Applications, p. 1.

    Dokuchaev, Nikolai 2018. On the implied market price of risk under the stochastic numéraire. Annals of Finance, Vol. 14, Issue. 2, p. 223.

    CHRISTODOULOU, PANAGIOTIS DETERING, NILS and MEYER-BRANDIS, THILO 2018. LOCAL RISK-MINIMIZATION WITH MULTIPLE ASSETS UNDER ILLIQUIDITY WITH APPLICATIONS IN ENERGY MARKETS. International Journal of Theoretical and Applied Finance, Vol. 21, Issue. 04, p. 1850028.

    Biagini, Francesca Botero, Camila and Schreiber, Irene 2017. RISK-MINIMIZATION FOR LIFE INSURANCE LIABILITIES WITH DEPENDENT MORTALITY RISK. Mathematical Finance, Vol. 27, Issue. 2, p. 505.

    Arai, Takuji Imai, Yuto and Suzuki, Ryoichi 2017. Local risk-minimization for Barndorff-Nielsen and Shephard models. Finance and Stochastics, Vol. 21, Issue. 2, p. 551.

    Kélani, Abdou and Quittard-Pinon, François 2017. Pricing and Hedging Variable Annuities in a Lévy Market: A Risk Management Perspective. Journal of Risk and Insurance, Vol. 84, Issue. 1, p. 209.

    Ceci, Claudia Colaneri, Katia and Cretarola, Alessandra 2017. The Föllmer–Schweizer decomposition under incomplete information. Stochastics, Vol. 89, Issue. 8, p. 1166.

    Becherer, Dirk and Kentia, Klebert 2017. Hedging under generalized good-deal bounds and model uncertainty. Mathematical Methods of Operations Research, Vol. 86, Issue. 1, p. 171.

    JOSEPHY, NORMAN KIMBALL, LUCIA and STEBLOVSKAYA, VICTORIA 2017. ON THE NUMERICAL ASPECTS OF OPTIMAL OPTION HEDGING WITH TRANSACTION COSTS. International Journal of Theoretical and Applied Finance, Vol. 20, Issue. 01, p. 1750002.

    Augustyniak, Maciej Godin, Frédéric and Simard, Clarence 2017. Assessing the effectiveness of local and global quadratic hedging under GARCH models. Quantitative Finance, Vol. 17, Issue. 9, p. 1305.

    Ceci, Claudia and Colaneri, Katia 2017. Bayesian Inference.

    Arai, Takuji and Imai, Yuto 2017. On the difference between locally risk-minimizing and delta hedging strategies for exponential Lévy models. Japan Journal of Industrial and Applied Mathematics, Vol. 34, Issue. 3, p. 845.

    ARAI, TAKUJI IMAI, YUTO and SUZUKI, RYOICHI 2016. NUMERICAL ANALYSIS ON LOCAL RISK-MINIMIZATION FOR EXPONENTIAL LÉVY MODELS. International Journal of Theoretical and Applied Finance, Vol. 19, Issue. 02, p. 1650008.

    Wang, Wei Qian, Linyi and Wang, Wensheng 2016. Hedging of contingent claims written on non traded assets under Markov-modulated models. Communications in Statistics - Theory and Methods, Vol. 45, Issue. 12, p. 3577.

    Goswami, Anindya Patel, Jeeten and Shevgaonkar, Poorva 2016. A system of non-local parabolic PDE and application to option pricing. Stochastic Analysis and Applications, Vol. 34, Issue. 5, p. 893.

    Ménassé, Clément and Tankov, Peter 2016. Approximate indifference pricing in exponential Lévy models. Applied Mathematical Finance, Vol. 23, Issue. 3, p. 197.

    Biagini, Francesca Rheinländer, Thorsten and Schreiber, Irene 2016. Risk-minimization for life insurance liabilities with basis risk. Mathematics and Financial Economics, Vol. 10, Issue. 2, p. 151.

    Sun, Yuemeng Wissel, Johannes and Jackson, Peter L. 2016. Separation results for multi-product inventory hedging problems. Annals of Operations Research, Vol. 237, Issue. 1-2, p. 143.

    ×
  • Print publication year: 2001
  • Online publication date: January 2010

15 - A Guided Tour through Quadratic Hedging Approaches

from Part three - Risk Management and Hedging
Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Handbooks in Mathematical Finance
  • Online ISBN: 9780511569708
  • Book DOI: https://doi.org/10.1017/CBO9780511569708
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×